HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Women's Health (http://www.healthboards.com/boards/womens-health/)
-   -   The solution to a bad reaction with monistat! (http://www.healthboards.com/boards/womens-health/856939-solution-bad-reaction-monistat.html)

jay21310 06-30-2011 07:20 AM

The solution to a bad reaction with monistat!
 
HERE IS THE SOLUTION!

I currently have a yeast infection and last night I used Monistat-1 around 8 o'clock and sat down to watch a movie with my husband. After the movie I went to pee and I then started to experience the worst burning sensation I have ever felt in my life! It was from the Monistat-1! I could tell that whatever that drug touched inside of me was on fire so obviously the first thing I did was I had my husband Google to see if this was a normal reaction. I saw very soon that it was a common reaction, but that it was not a good reaction. I read a post in a forum from a lady that used it 4 months ago and had this reaction too. SHE IS STILL HAVING PROBLEMS AND NEGATIVE SIDE EFFECTS FROM THE BAD REACTION. THIS STUFF DOES PERMANENT DAMAGE IF YOU REACT BADLY TO IT! ANOTHER FORUM SAID THAT 70 PERCENT OF WOMEN HAVE A BAD REACTION TO THE DRUG! Are you experiencing the same problem? Here is what you do:

GET THAT CRAP OUT FROM INSIDE OF YOU! Around midnight I decided that the medicine had to get out of me whether I used a douche or whether I ripped out my insides. I hurt so bad. Where I live, all stores are closed around midnight and the closest place to get a douche was 30 minutes away. That is an hour trip there and back. I either had to make the trip with my husband and cry the whole way there and back from the pain and burning, wait for him to make the trip and cry all alone and be miserable, or make a home remedy. My husband started searching the kitchen for any type of needle-less syringe, or squirting device he could find. Finally, he remembered buying Monistat-7 as well for the paste inside the tubes for his penile yeast infection. He cleaned one of the tubes out and put warm water in it, inserted it all the way into my vagina and squirt it out really fast. Most of the medicine squirt out with the water. He did it a second time and got more out, he did it a third time and nothing more came out, he did it a 4th time just to be sure we got it all and sure enough, nothing more came out. Thankfully, we got it all. I won't lie though, when he squirt the water into my vagina, it hurt like crazy and I started crying even more. That may be because we didn't use a solution of water and vinegar though. Either way, that evil stuff was out of me and within 5 minutes the burning reduced to what it was before I used the medicine. I was able to sleep all night. It was a miracle.

Please, anyone who has this problem, get it out of you. Do not let the medicine sit inside of you and eat you alive. Use whatever you can, just get it out of you. Spread my story and instructions to every female health care forum on the web! I don't want anybody else to go through the pain that I went through and not take care of it!

Best of luck to anyone suffering from Monistat-1.

Jay21310


All times are GMT -7. The time now is 04:44 AM.